# SDR COMA0160608

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 4,171 hours, 3,902 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5235. DURING TAXI OUT RECEIVED A STALL FAIL CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.RESET THE STALL PROTECTION COMPUTER.
